Skip to main content

Divisibility and squares in a p-adic convolution algebra

Woodcock, Chris F. (1996) Divisibility and squares in a p-adic convolution algebra. Quarterly Journal of Mathematics, 47 (188). pp. 511-523. ISSN 0033-5606. (doi:10.1093/qjmath/47.188.511) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23523)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL:
https://doi.org/10.1093/qjmath/47.188.511
Item Type: Article
DOI/Identification number: 10.1093/qjmath/47.188.511
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Christopher Woodcock
Date Deposited: 29 Jun 2011 13:13 UTC
Last Modified: 09 Mar 2023 11:32 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/23523 (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.